MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. NEUTRON; SET, ADMINISTRATION, INTRAVASCULAR

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. NEUTRON; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 011-NC100
Medical Device Problem Codes Crack (1135); Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is expected to return for evaluation.It has not been received.
 
Event or Problem Description
The event involved a neutron® at the end of the infusion of the lavage of the chemotherapy, a wet part of the bandage was noted and some drops were falling from the neutron, leaking laterally.A small side crack was noted on the device.The device was in use for 48 hours prior to the event.There was no adverse event, no delay in critical therapy, no blood loss and there was no medical or surgical intervention required.
 
Additional Manufacturer Narrative
H10 - no product samples, videos, or photographs were returned for investigation.The device history review (dhr) was reviewed and there were no non-conformances found that would have contributed to the reported complaint.A probable cause cannot be identified based on the information that has been provided.Additional information can be found in section d10.
 
Additional Manufacturer Narrative
Date returned to mfg - july 9, 2020 a single used 011-nc100 neutron was returned and when visually examined there were no cracks, visual anomalies, or damage observed.No mating devices were returned to evaluate with the used 011-nc100 neutron.Though there were clear droplets inside the used 011-nc100 neutron between the body and seal outside the fluid path a probable cause of those droplets cannot be determined.

Brand Name
NEUTRON
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
MDR Report Key10013703
Report Number9617594-2020-00124
Device Sequence Number2089172
Product Code FPA
UDI-Device Identifier00840619054076
UDI-Public(01)00840619054076(17)240801(10)4191064
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K100434
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup,Followup
Report Date (Section B) 04/20/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/01/2024
Device Catalogue Number011-NC100
Device Lot Number4191064
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/20/2020
Supplement Date Received by Manufacturer05/27/2020
07/20/2020
Initial Report FDA Received Date04/30/2020
Supplement Report FDA Received Date06/17/2020
08/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPEC CHEMOTHERAPY